# SDR SWAA2025050722377

- Difficulty date: April 7, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL LOCATED BS540 LBL 1 AT CENTER WING BOX.  REPLACED BRAKE PANEL LOCATED BS 540 LBL 1 TO LBL 24 AT CENTER WING BOX. IAW SRM 51-10-02; SRM 51-40-02 AND DWG# 143A5240; SHEET 14 AND REV -.
